Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/50923
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A holistic finite difference approach models linear dynamics consistently
Author: Roberts, A.
Citation: Mathematics of Computation, 2003; 72(241):247-262
Publisher: Amer Mathematical Soc
Issue Date: 2003
ISSN: 0025-5718
Statement of
Responsibility: 
A. J. Roberts
Description: ©2002 American Mathematical Society
RMID: 0020091729
DOI: 10.1090/S0025-5718-02-01448-5
Published version: http://www.ams.org/mcom/2003-72-241/S0025-5718-02-01448-5/home.html
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.